MathSciNet Relay Station
MathSciNet bibliographic data
MR3009702 44A15 (33C10 44A35)
Rodrigues, M. M.; Vieira, N.; Yakubovich, S. A convolution operator related to the generalized Mehler-Fock and Kontorovich-Lebedev transforms. Results Math. 63 (2013), no. 1-2, 511–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement